Alert archive / South Carolina / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 95, NWS Charleston, SC

July 13, 2005Berkeley County, Dorchester County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jul 13, 2005, 3:26 PM EDT for Berkeley County, Dorchester County, South Carolina. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2005, 3:26 PM EDT (19:26 UTC)
Expired
Jul 13, 2005, 4:00 PM EDT
In force
34 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

Counties Berkeley County, SC, Dorchester County, SC

The radar

The Charleston,SC radar (KCLX), 85 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 3:40 PM EDTTSTM WND DMGSummerville, SCTREES DOWN OFF CENTRAL AVENUE. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.4 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2005-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2985 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2005-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2985 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
566 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 131926
SVRCHS
SCC015-035-132000-
/O.NEW.KCHS.SV.W.0095.050713T1926Z-050713T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
326 PM EDT WED JUL 13 2005

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA
  DORCHESTER COUNTY IN SOUTHEAST SOUTH CAROLINA

* UNTIL 400 PM EDT

* AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM DORCHESTER TO
  SUMMERVILLE...OR ALONG A LINE EXTENDING FROM 9 MILES EAST OF SAINT
  GEORGE TO SUMMERVILLE...MOVING EAST AT 15 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  RIDGEVILLE AND KNIGHTSVILLE...
  SUMMERVILLE AND JEDBURG...
  SANGAREE...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3316 8051 3294 8021 3304 8010 3328 8028

$$
2 follow-up statements
000 
WWUS52 KCHS 131940
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
340 PM EDT WED JUL 13 2005

SCC015-035-132000-
/O.CON.KCHS.SV.W.0095.000000T0000Z-050713T2000Z/
BERKELEY-DORCHESTER-
340 PM EDT WED JUL 13 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR BERKELEY AND DORCHESTER COUNTIES...

AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM PRINGLETOWN TO
STALLSVILLE...OR ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST OF
SUMMERVILLE TO SUMMERVILLE...MOVING EAST AT 15 MPH.

WINDS WINDS UP TO 45 MPH WERE REPORTED BY SPOTTERS IN THE COMMUNITY 
OF DORCHESTER AROUND 330 PM WITH THIS STORM. THIS IS A DANGEROUS 
STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3319 8035 3298 8021 3311 8001 3331 8023

$$
000 
WWUS52 KCHS 131958
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
358 PM EDT WED JUL 13 2005

SCC015-035-132007-
/O.EXP.KCHS.SV.W.0095.000000T0000Z-050713T2000Z/
BERKELEY-DORCHESTER-
358 PM EDT WED JUL 13 2005

...THE SEVERE THUNDERSTORM WARNING FOR BERKELEY AND DORCHESTER 
COUNTIES HAS EXPIRED...
...VERY STRONG THUNDERSTORMS CONTINUE OVER SOUTHERN DORCHESTER 
COUNTY...

AT 358 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS 
BEEN ALLOWED TO EXPIRE. HOWEVER...VERY STRONG THUNDERSTORMS CONTINUE 
TO IMPACT MUCH OF SOUTHERN DORCHESTER COUNTY FROM JEDBURG SOUTH TO 
DELEMAR CROSSROADS. THESE STORMS WILL CONTINUE TO MOVE NORTHEAST AT 
15 MPH AND IMPACT AREAS IN AND AROUND SUMMERVILLE...GREGGS LANDING...
AND DELEMAR CROSSROADS THROUGH 430 PM. GUSTY WINDS TO 45 MPH AND 
SMALL HAIL CAN BE EXPECTED.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3319 8035 3298 8021 3311 8001 3331 8023

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:18 PM EDT, 8 minutes earlier.

Area forecast discussion, Jul 13, 3:18 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
318 PM EDT WED JUL 13 2005

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
CONVECTION HAS BECOME MORE WIDESPREAD AND QUITE STRONG FROM CENTRAL
GEORGIA TO THE MIDLANDS OF SOUTH CAROLINA THIS AFTN AND WILL CARRY
THE HIGHEST EARLY EVENING POPS OVER THE NRN HALF OF OUR CWFA. BOTH
THU AND FRI CONTINUE TO LOOK ACTIVE WITH THE USUAL UNSTBL AIR MASS
INTERACTING WITH SEASONABLY STRONG FLOW FROM H85 TO H7 AND A HIGHLY
CONVERGENT LOW LEVEL FLOW. WILL MAINTAIN 40-50 POPS AWAY FROM THE
IMMEDIATE COAST AND HANG ONTO A SLIGHT CHC OVERNIGHT POPS MANY AREAS.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
PERSISTENCE MAINTAINED WITH ATLC RIDGE ANCHORED. WE LOWERED POPS
A BIT SUN AND MON...OTHERWISE EXPECT A TYPICAL JULY PATTERN WITH
TEMPERATURES 90 TO 95 AND AFTN HEAT INDICES 100 TO 105 MOST DAYS.

&&

.MARINE...
A WEAK TROUGH OF LOW PRESSURE WILL PUSH TOWARD THE COASTAL WATERS
TONIGHT...WITH A SURGE OF WINDS TO AROUND 15 KT EXPECTED AHEAD OF
THIS FEATURE. THIS TROUGH OF LOW PRESSURE WILL DISSIPATE ON THU WITH
ATLANTIC HIGH PRESSURE BUILDING INTO THE REGION THROUGH EARLY NEXT
WEEK. WINDS AND SEAS SHOULD REMAIN FAIRLY QUIET THU THROUGH TUE WITH
HIGH PRESSURE IN PLACE.

&&

.AVIATION...
SCATTERED SHWRS/TSTMS IN VICINITY OF BOTH TERMINALS THIS AFTERNOON
FIRING ALONG SEA BREEZE AS IT PUSHES INLAND. WILL KEEP VCTS IN SAV
TAF THROUGH 20Z AS SEA BREEZE PUSHES THROUGH...THEN MENTION CB
THROUGH 22Z AS A FEW ISOLATED TSTMS POSSIBLE BEHIND SEA BREEZE. WILL
CONTINUE MENTION OF VCTS IN CHS TAF THROUGH 22Z. SHORTWAVE TROUGH
EXPECTED TO PUSH THROUGH OVERNIGHT...AND CAN/T RULE OUT A SHWR OR
TSTM WITH THIS FEATURE...BUT CONFIDENCE IS TOO LOW TO MENTION IN TAF
AT THIS TIME. DON/T ANTICIPATE ANY MVFR FOG FORMATION OVERNIGHT WITH
GEOSTROPHIC WINDS AROUND 15 KT. SHWRS/TSTMS EXPECTED TO DEVELOP ONCE
AGAIN ON SEA BREEZE THU...SO WILL INCLUDE CB/S AT BOTH TERMINAL
SITES.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

24/JRJ
Hazardous weather outlook, Jul 13, 5:00 AM EDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
500 AM EDT WED JUL 13 2005

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-141000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND
JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
500 AM EDT WED JUL 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH
SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
.RIVER FLOODING...MINOR FLOODING IS EXPECTED TO CONTINUE ALONG THE
SOUTH SANTEE RIVER NEAR JAMESTOWN AND THE SAVANNAH RIVER AT BOTH
BURTONS FERRY AND CLYO. PLEASE REFER TO THE LATEST RIVER FLOOD
STATEMENT FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
.RIVER FLOODING...MINOR FLOODING IS EXPECTED TO CONTINUE ALONG THE
SOUTH SANTEE RIVER NEAR JAMESTOWN AND THE SAVANNAH RIVER AT BURTONS
FERRY AND CLYO. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENT FOR
ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER NETWORK ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.

In the hours before

Special weather statement, Jul 13, 2:29 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
229 PM EDT WED JUL 13 2005

SCZ044-131900-
DORCHESTER-
229 PM EDT WED JUL 13 2005

...STRONG THUNDERSTORMS WILL IMPACT DORCHESTER COUNTY THROUGH 300 PM
EDT...

AT 229 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 9 MILES WEST OF
REEVESVILLE...OR ABOUT 13 MILES WEST OF SAINT GEORGE...MOVING EAST AT
15 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND ROSINVILLE...REEVESVILLE...MOUNT ZION...HUDSONTOWN...
HARLEYVILLE...GIANT AND DUNCAN CHAPEL THROUGH 300 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Special weather statement, Jul 13, 2:48 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
248 PM EDT WED JUL 13 2005

SCZ048-131915-
BEAUFORT-
248 PM EDT WED JUL 13 2005

...STRONG THUNDERSTORMS WILL IMPACT BEAUFORT COUNTY THROUGH 315 PM
EDT...

AT 248 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER BRIGHTON BEACH...OR ABOUT 4 MILES
WEST OF HILTON HEAD ISLAND...MOVING NORTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND MYRTLE ISLAND...
LAWTON...DAUFUSKIE ISLAND...CALIBOGUE CAY...BRIGHTON BEACH...
BLUFFTON...HILTON HEAD ISLAND...FOLLY FIELD...SCOTT AND PORT ROYAL
THROUGH 315 PM EDT.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED. CONDITIONS ALSO REMAIN FAVORABLE FOR WATERSPOUTS.
IF A WATERSPOUT IS OBSERVED...MOVE TO A PLACE OF SAFETY.
Special weather statement, Jul 13, 2:58 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
258 PM EDT WED JUL 13 2005

SCZ043-044-131930-
DORCHESTER-INLAND COLLETON-
258 PM EDT WED JUL 13 2005

...STRONG THUNDERSTORMS WILL IMPACT DORCHESTER COUNTY AND COLLETON
COUNTY THROUGH 330 PM EDT...

AT 258 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
TEXAS TO 3 MILES WEST OF ROUND O...OR ALONG A LINE EXTENDING FROM 4
MILES SOUTH OF SAINT GEORGE TO 4 MILES EAST OF WALTERBORO...MOVING
NORTHEAST AT 15 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT
AREAS IN AND AROUND TEXAS...SIDNEY...HIOTTS...ROUND O AND PREGNALL
THROUGH 330 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.
Special weather statement, Jul 13, 3:10 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
310 PM EDT WED JUL 13 2005

SCZ047-131945-
INLAND JASPER-
310 PM EDT WED JUL 13 2005

...STRONG THUNDERSTORMS WILL IMPACT JASPER COUNTY THROUGH 345 PM
EDT...

AT 310 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHWEST OF ROBERTVILLE...OR
ABOUT 16 MILES NORTHWEST OF RIDGELAND...MOVING EAST AT 10 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND ROBERTVILLE...
TARBORO...PINELAND AND GRAYS THROUGH 345 PM EDT.

GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Local storm report, Jul 13, 3:16 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
316 PM EDT WED JUL 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TORNADO          PARRIS ISLAND           32.35N 80.68W
07/13/2005                   BEAUFORT           SC   EMERGENCY MNGR

            WATERSPOUT OVER THE BROAD RIVER OFFSHORE OF PARRIS
            ISLAND.

0217 PM     TORNADO          1 NE PARRIS ISLAND      32.36N 80.67W
07/13/2005                   BEAUFORT           SC   EMERGENCY MNGR

            FIRST TORNADO DISSIPATED...ANOTHER FORMED...HEADED TOWARD
            SR 170 BRIDGE OVER BROAD RIVER.

0215 PM     TORNADO          PARRIS ISLAND           32.35N 80.68W
07/13/2005                   BEAUFORT           SC   PUBLIC

            PUBLIC REPORTED A TORNADO IN THE VICINITY OF PARRIS
            ISLAND AND THE BROAD. TORNADO WAS SEEN AT A DISTANCE FROM
            THE BRIDGE CONNECTING HILTON HEAD ISLAND AND BLUFFTON.

0225 PM     TORNADO          3 NE PARRIS ISLAND      32.38N 80.65W
07/13/2005                   BEAUFORT           SC   EMERGENCY MNGR

            EM REPORTS TORNADO HAS DISSIPATED. HOWEVER...A FUNNEL
            CLOUD WAS STILL SEEN IN ANOTHER PART OF THE STORM.

&&

FWA
Special weather statement, Jul 13, 3:20 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
320 PM EDT WED JUL 13 2005

SCZ045-132000-
BERKELEY-
320 PM EDT WED JUL 13 2005

...THUNDERSTORMS WILL LIKELY IMPACT LAKE MOULTRIE THIS AFTERNOON...

THUNDERSTORMS EXTENDING FROM NORTHERN DORCHESTER COUNTY INTO
SOUTHERN ORANGEBURG COUNTY WILL CONTINUE TO MOVE NORTHEAST
INTO BERKELEY COUNTY THROUGH THE REMAINDER OF THE AFTERNOON HOURS.
MARINERS ON LAKE MOULTRIE SHOULD CONSIDER SEEING SAFE HARBOR
AS THESE THUNDERSTORMS WILL CAPABLE OF PRODUCING GUSTY WINDS
IN EXCESS OF 35 KNOTS AND FREQUENT CLOUD TO WATER LIGHTNING.

THUNDERSTORMS POSE A VARIETY OF THREATS TO BOATERS ON LAKE MOULTRIE.
YOUR BEST COURSE OF ACTION DURING A THUNDERSTORM IS TO SEEK SAFE
HARBOR. IF YOU ARE CAUGHT IN THE OPEN LAKE WATERS...STAY BELOW
DECK...AND IF POSSIBLE...AWAY FROM UNGROUNDED METAL OBJECTS.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 1:55 PM EDTSevere Thunderstorm WarningCHSAllendale37 min
Jul 13, 2:10 PM EDTSevere Thunderstorm WarningCHSHampton36 min
Jul 13, 2:12 PM EDTTornado WarningCHSBeaufort33 min
Jul 13, 4:40 PM EDTSevere Thunderstorm WarningCHSBeaufort, Jasper50 min
Jul 13, 5:05 PM EDTTornado WarningCHSBeaufort25 min
Jul 13, 5:25 PM EDTSevere Thunderstorm WarningCHSBeaufort, Jasper35 min
Jul 13, 5:52 PM EDTSevere Thunderstorm WarningCHSBeaufort, Jasper53 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.